# SDR GTIA2025072139001

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 37,637 hours, 17,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 147270
- Condition: Inoperative
- Location: Zone 200
- Part time: 37,637 hours, 17,071 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK: EPSU (10WL) FWD L FAILED ON SYSTEM TEST -R&R EPSU ( 10WL) & ALL CHECKS GOOD IAW AMM 33-51-38
